# SDR NOCA16406

- Difficulty date: September 29, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION PANEL TIEDOWN LUG AT STA 760 HAS CORROSION, BLENDED OUT CORROSION PER SRM 51-10-02.  REINSPECT AND EVALUATE FOR CORROSION LEVEL, TREATED, PRIMED AND PAINTED AREA PER SRM 51-20-01.
